MAUDE Adverse Event Report: SYNTHES GMBH MATRIX RIB FORCEPS BALL AND FLAT BOTTOM

SYNTHES GMBH MATRIX RIB FORCEPS BALL AND FLAT BOTTOM
Model Number SD398.910
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Reporter is a j&j sales representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6), 2022, the plate holding forces broke during surgery.The broken piece retrieved and instrument removed from the surgical field.Instrument snapped off.There was no surgical delay.The procedure completed successfully.There was no patient consequences.Concomitant device reported: unk - plates: trauma (part# unknown; lot# unknown; quantity: unknown).This report is for one (1) matrix rib forceps ball and flat bottom this is report 1 of 1 for complaint (b)(4).

Brand Name
MATRIX RIB FORCEPS BALL AND FLAT BOTTOM
Common Device Name
FORCEPS
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
BRANDYWINE
1303 goshen parkway
west chester PA 19380
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key15904324
Report Number8030965-2022-10541
Device Sequence Number5914584
Product Code HTD
UDI-Device Identifier10887587003092
UDI-Public(01)10887587003092
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSD398.910
Device Catalogue NumberSD398.910
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/09/2022
Initial Report FDA Received Date12/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - PLATES: TRAUMA.
Patient SexMale